# SDR ASAA2016011914917

- Difficulty date: January 19, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 22,717 hours, 6,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS, PACK M1671 FAILS CAPACITY CHECK.  ACFT GROUNDED. REPLACED POWER SUPPLY BATTERY PACK. OP CK NORMAL, AMM 33-51-06.
